Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

?

i started my birthcontrol saturday and i been feeling sick,is it the birthcontrol? is there anything i can do? i keep feeling like wanting to throw up,how long does it last?

Answer Question
 
Anonymous

Asked by Anonymous at 7:56 AM on Nov. 13, 2009 in Pregnancy

Answers (3)
  • I can take your body up to 3 months to get regulated to it. But the sickness should go away within 2 weeks. If it doesn't, I would call the doc.
    Jademom07

    Answer by Jademom07 at 8:28 AM on Nov. 13, 2009

  • Sounds normal for BCP. You might try morning sickness remedies.
    doulala

    Answer by doulala at 9:03 AM on Nov. 13, 2009

  • Yes, more than likely it is. I would get terribly sick with all the types of pills (never ventured to try the others, got scared out of it!). I would thow up horribly and feel SO sick day and night. I couldn't eat anything and if I did i'd throw it up. HORRIBLE! I vowed never to take any hormone bc again!
    mychinababy

    Answer by mychinababy at 9:22 AM on Nov. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN